# SDR DALA2020082702877

- Difficulty date: August 26, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 76,392 hours, 19,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT L3, R3 AND CENTER AISLE SIGN, SEATS 27-35 ARE INOPERATIVE. CORRECTIVE ACTION: REPLACED BATTERY ABOVE 36ABC (M735), BATTERY AND CHARGER AT 35 DEF M10699) SYSTEM OPERATION IS NORMAL.
